# SDR DALA2023041803054

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 86,632 hours, 17,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 FOUND FUSELAGE FROM STA 1582 TO 1629 ADJACENT ACCESS PANEL 322AL WORN. CORRECTIVE ACTION: DAMAGED AREA REPAIRED THE DAMAGED AREA AS PER PRI 607702-14 (722299)
